# SDR SWAA2024092331396

- Difficulty date: August 27, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B MAIN FLAP T/E WEDGE DELAMINATION OUT OF LIMITS<[01] REMOVED L/H WING I/B MAIN FLAP T/E WEDGE .;[02] LOCATED AND DRILLED L/H WING I/B MAIN FLAP T/E WEDGE PER SRM 51-40-02.;[03] LOCATED AND DRILLED L/H WING I/B MAIN FLAP T/E WEDGE PER SRM 51-40-02.INSPECTED;[04] REFINISHED PAINT PER AMM 51-21-99.;[05] REMOVED AND REPLACED L/H WEDGE PER SOPM 20-50-01;[06] REMOVED AND REPLACED L/H WEDGE PER SOPM 20-50-01 SEAL WILL BE INSTALLED ON TASK TTG8Q00UPSZ2;[07] INSPECTED CA# 4;5;6; SEAL WILL BE INSTALLED ON TASK TTG8Q00UPSZ2
